# SDR AWXA200200014

- Difficulty date: January 9, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 38,060 hours, 17,278 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 8665
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION EMERGENCY LIGHT SYSTEM FAILED TEST WITH FAULTS INDICATING EMERGENCY COMM LT.  MAINTENANCE TROUBLESHOT AND REPLACED DEU-B 300RH4 PER AMM 23-73-47-401.
